# SDR GTIA2023020636940

- Difficulty date: February 5, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 23,418 hours, 10,266 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT CABIN CREW REPORTED ODOR MAKING THEM NAUTIOUS. PERFORMED COM  3.226 AND ISOLATED PACK 2. CREW REPORTED ODOR HAD SUBSIDED AFTER.-COMPLETED INSPECTION OF CABIN A.C. USING AIR QUALITY REPORTING FORM. NO ODOR NOTED AT THIS TIME. IAW TSM 05-50-00-810-831A.
